• Tapering off of Lamictal – Part 2

    A few weeks ago, I posted Part 1 of a two part series about Tapering Off of Lamictal. Lamictal is the first of two seizure medications that I am tapering off of. Since Part 1 posted, I continued to decrease by 50 mg every 5 days. Each decrease included the same eye pain and extreme light sensitivity but that start decreasing in duration. The nausea was no longer a real factor and the joint pain and aches had subsided. After the drop down in which I took no Lamictal in the morning, I only had the eye pain for 1 day. Then I started having trouble sleeping. It was like my…

  • Hard week, sick, migraine, medication

    Hard Week and Frustration

    Honestly, this has been a hard week. I had a reaction to one of my medications. It just so happens to be the one that keeps the fluid pressure from building up around my brain. My right eye was swollen, my kidneys were not functioning well and I had absolutely no appetite at all! So My Doctor had me go off the medication immediately instead of his normal taper off schedule. Let me just tell you that as the week has progressed it has just been bad. Vision issues, inability to talk. Paralysis (all part of the aura) has been horrendous! The headaches that have followed have not really been eased…